# SDR CAL951067

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Spring
- Part number: 29235941
- Condition: Lack Of Lube
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 1090 - ATL - THE LT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION AND THE GEAR DOOR OPEN LIGHT ILLUMINATED DURING UPLATCH CHECK.  THE RED UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT EXTINGUISHED AFTER UPLATCH CHECK.  'ABNORMAL' PROCEDURES WERE COMPLIED WITH.  THE A/C HAD A HISTORY OF THE LT MLG RED UNSAFE LIGHT REMAINING ILLUMINATED.  MAINTENANCE FOUND THE LEFT MLG DOOR LATCH ROLLER SPRING TENSION OUT OF LIMITS.  BOTH SPRINGS WERE R/R.  TENSION CHK WAS PERFORMED AND BOTH SPRINGS WERE WITHIN LIMIT.  THE PROB WAS REPEATED ON THE SUBSEQUENT FLT AND LUBRICATION OF THE UPLATCH ASSY FIXED THE PROB.  THE A/C HAS FLOWN 7 FLTS W/O A REPEAT OF THE PROBLEM SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED. M
